Advertisment Fosfocin
Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 635 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
Read this article

 


    Article Cited by others

CASE REPORT

Severe arrhythmia after lithium intoxication in a patient with bipolar disorder admitted to the intensive care unit

Menegueti Mayra Gonçalves, Basile-Filho Anibal, Martins-Filho Olindo Assis, Auxiliadora-Martins Maria

Year : 2012| Volume: 16| Issue : 2 | Page no: 109-111

   This article has been cited by
 
1 Hemodialysis Treatment of Monomorphic Ventricular Tachycardia Associated with Chronic Lithium Toxicity
Adam R. Bosak,Kimberlie A. Graeme,Matt D. Evans
Journal of Medical Toxicology. 2014;
[Pubmed]  [Google Scholar] [DOI]
2 Lithium toxicity and sepsis: Time for a rethink?
Senthilkumaran, S., Balamurugan, N., Jena, N.N., Thirumalaikolundusubramanian, P.
Indian Journal of Critical Care Medicine. 2013; 17(3): 194-195
[Pubmed]  [Google Scholar]
3 Psychotropic medications, associated QTc prolongation, and sudden cardiac death: A review for clinicians
Doyle, M. and Rosenthal, L.J.
Psychiatric Annals. 2013; 43(2): 58-65
[Pubmed]  [Google Scholar]

 

Online since 7th April '04
Published by Wolters Kluwer - Medknow